• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids The Opioid Withdrawal Megathread and FAQ

tarman

Bluelighter
Joined
Sep 15, 2018
Messages
80
Closing in on 3 weeks clean of the h bomb- today is day 19. It's been fuckin tough through. Wooeee.

Right now I'm battling tiredness, fatigue, lethargy, exhaustion. I don't have any pain. Only ever did opiates for fun, never for pain relief. I'm glad I'm not dealing with that, because I do have knees that hurt a little bit when I walk up stairs, but I'm walking up and down stairs all day- luckily that hasn't gotten worse.

I realized something the other day. As I mentioned in one of my previous posts, in the mornings, I've been taking about 5mg of adderall, which is more than enough. For basically the past 2 weeks, I've been feeling like I don't need the morning 2g of kratom. So I went with it and didn't take it. Well, that was a mistake. It took me a while to put 2 and 2 together. Because 2 hours into work, I'm tired beyond all tired, I'm slightly tweaked from the addy, and I have no motivation- it's just like lethargy amplified. That's probably 10 hours after my last kratom dose. I didn't realize that I was fiening for the kratom. It wasn't apparent to my brain. I thought I could make it through from 10pm the night before to 12 noon the next day. Wrong. So it appears it's important to do the morning kratom dose, regardless if I feel fine and don't need it.

As I mentioned, i'm down to about 8 to 10g of kratom a day. I think what I need to do is try the faster strains. I just did 2g of the red hot hippo (red maeng da) and I fuckin love it. The whole notion of the color of kratom dictating its effects is bullshit. If you look at the hippopotamus site (i hope that's not too much to give away), you'll see that the color spectrum (red, green, yellow, white) encompasses fast, moderate, and slow strains. There are slow white strains. There are fast red strains. I'm a big fan of the two yellow strains in the slow category. They're nice.

In any case, the mix of adderall and 2g of kratom is nice and is getting me through the day. So I'll just stick with 2g in the morning, 2g at lunch, and 2g when I get home. I know I said I was doing that earlier, but I was skipping my morning dose as I described earlier. Whew, that was a mistake. The adderall itself was not enough to combat the fatigue and negative empty motivation.

So I feel like I'm still going through PAWS, even with the Kratom. For me, this is more proof that the kratom is not a 1:1 replacement for opioids, and that its affect on the brain's receptors is significantly different than traditional opioids. For me, it's not an opioid. It feels way different. It doesn't come anywhere close to touching real opiates/oids. Maybe this is because I'm not mainlining 7 oh mitragyna and instead simply staying with 2g of kratom a few times a day.

If anyone has any advice for PAWS, I'd love to hear it. L-theanine, ashwaganda, I saw a mod talk about black seed oil or something. Whatever will help. I'd like to cut out the kratom eventually, but I don't feel too guilty for doing 8 to 10 g a day of kratom. Like I said, I'm able to go close to 12 hours without it. But man oh man, when it's dried out of my system, the PAWS from the opioid withdrawal is magnified significantly.
 

BrockDaBldr

Greenlighter
Joined
Feb 6, 2020
Messages
2
Stick with it!! You’ve gotten this far! ❤ Are you able to get your hands on some clonidine? That was a huge game changer for me. I also don’t like gaba or lyrica, but the clonidine helped immensely, and any doc would prescribe it. I know what you mean by no energy. No energy, no motivation, just a physical and mental weakness. But it truly does go away with time.
I too have been a light user for about a month , a cap a day maybe and today is day one , I slept terrible and have no energy at all ....body aches and kinda nauseas but I have not thrown up . I really don’t know how you all do it like he said Hats off to you all who have kicked it and had a huge habit. I have no access to anything except addys and meth which I don’t want to do but I’m thinking the addys May help some ?
 

Painful One

Bluelighter
Joined
Jan 18, 2017
Messages
3,396
I too have been a light user for about a month , a cap a day maybe and today is day one , I slept terrible and have no energy at all ....body aches and kinda nauseas but I have not thrown up . I really don’t know how you all do it like he said Hats off to you all who have kicked it and had a huge habit. I have no access to anything except addys and meth which I don’t want to do but I’m thinking the addys May help some ?
The addy’s would help some temporarily but then you have the double kick back and it makes things worse.
Use lightly. Stay away from Meth. That is no good.

It is very intense and eye opening isn’t it?
Yes, hat’s off to ALL who have managed to kick an opiate habit.
The withdrawal is freaking hell! And lasts for so long.

Tapering down is a much easier way to go. I think it honestly gives your brain a chance to adjust and might help one to avoid the post acute opiate withdrawal.

Are you planning on quitting for good or are you just out of medication right now?
Light user for a month= only 3 days of hell. Take that and run is my advise.

Good luck my friend.
God Bless.
❤
 

BrockDaBldr

Greenlighter
Joined
Feb 6, 2020
Messages
2
The addy’s would help some temporarily but then you have the double kick back and it makes things worse.
Use lightly. Stay away from Meth. That is no good.

It is very intense and eye opening isn’t it?
Yes, hat’s off to ALL who have managed to kick an opiate habit.
The withdrawal is freaking hell! And lasts for so long.

Tapering down is a much easier way to go. I think it honestly gives your brain a chance to adjust and might help one to avoid the post acute opiate withdrawal.

Are you planning on quitting for good or are you just out of medication right now?
Light user for a month= only 3 days of hell. Take that and run is my advise.

Good luck my friend.
God Bless.
❤
Thanks for the advice , honestly I had never really messed with it , meth was my drug of choice about 4 years ago and haven’t touched it since. I realized that I should stop now before it became a huge problem because I already have an addictive personality and I have seen first hand the horrors of withdrawal. I just got to comfortable and my buddy was loaning small amount of money from me and paying me back and throwing a cap or two in for interest so it was always free. Hopefully a few more days and I will be back to normal somewhat. Thanks again my friend
 

Nymeria

Greenlighter
Joined
Feb 28, 2019
Messages
2
gabapentin/pregabalin works wonders for withdrawal. Stims are just gonna exacerbate your discomfort, anxiety and when ur coming down suicide thoughts can appear. so it's a no-no.
I agree 100% with you! I am a little over 3 weeks off oxy and any other opiate i could get my hands on, for over 5 years. I used gabapentin this time and that is the only reason I made it this far. I have tried and failed several times. This was the only time I could actually sleep. No restless legs. I did still have pain in my legs, but not as bad as usual. If you are going to quit i would go with gabapentin.
My only question is there anything that helps with p.a.w.s? Because now I have an issue with depression. Feeling like my brain is detached or something. And i read that can take anywhere from 2 months to a year. Does anyone have a solution for this part? I appreciate any help. Thank you.
 

nznity

Bluelighter
Joined
Jan 24, 2017
Messages
3,183
Location
Third World.
I agree 100% with you! I am a little over 3 weeks off oxy and any other opiate i could get my hands on, for over 5 years. I used gabapentin this time and that is the only reason I made it this far. I have tried and failed several times. This was the only time I could actually sleep. No restless legs. I did still have pain in my legs, but not as bad as usual. If you are going to quit i would go with gabapentin.
My only question is there anything that helps with p.a.w.s? Because now I have an issue with depression. Feeling like my brain is detached or something. And i read that can take anywhere from 2 months to a year. Does anyone have a solution for this part? I appreciate any help. Thank you.
well, my only advice would be try to stay occupied. Do exercise, Cook, play video Games, go for a walk, listen to music. Try to stay doing stuff even if y dont feel like it. If u dont do anything ur gonna start with the irrational thought creeping in. Ur past the worst man keep it that way. :)
 
Top